MathSciNet Relay Station
MathSciNet bibliographic data
MR2258799 (2007f:53077) 53C44 (53C21)
Chen, Bing-Long; Zhu, Xi-Ping Ricci flow with surgery on four-manifolds with positive isotropic curvature. J. Differential Geom. 74 (2006), no. 2, 177–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement